# SDR REXA2021111700988

- Difficulty date: October 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RH CROSSBEAM CORRODED. - REMOVED AND REPLACED FS 280 RH CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND 51-42-22-001-001-A01 AND 51-42-22-001-001-A01. WVAC EMP STAMP #  776 MTC.
